# SDR SWAA2022041210966

- Difficulty date: December 14, 2019
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 54,601 hours, 33,563 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STA 794 RBL 15 WL 155 FLOOR BOARD SUPPORT HAS CORROSION AS MARKED. / REMOVED CORROSION FROM AFT CARGO COMPARTMENT STA 794 RBL 15 WL 155 FLOORBOARD SUPPORT AND CHECKED LIMIT FOUND TO BE OUT OF LIMIT ORIG 'T' .080' REMAIN .055' LOSS .025' FABRICATED NEW PART P/N AAR ASI 146A9401-10 TREATED; PRIMED AND INSTALLED PART IAW SRM 51-40-02; SRM 53-00-53-1A-1; AMM 51-21-72-370-804 AND DWG 146A9401 REV D
